# SDR 20000501SH032

- Difficulty date: March 10, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: 654458211
- Condition: Cracked
- Location: Mlg Module
- Part time: 5,937 hours
- Component: Sov Modular Pkg
- Component part number: 65445815
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED ON THREE SIDES.  POSSIBLE CAUSE:  OVERSTRESSED, WEAKNESS IN CASTING, OR IMPROPERLY HANDLED.  (X)
